Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 53, NWS St. Louis, MO

April 24, 20147 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2014, 4:40 PM CDT for 7 counties in Missouri. It was in force for 50 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2014, 4:40 PM CDT (21:40 UTC)
Expired
Apr 24, 2014, 5:30 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Audrain County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 62 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 4:54 PM CDTTSTM WND DMGOwensville, MOTREE DOWN.
Apr 24, 4:55 PM CDTTSTM WND GST 42Vandalia, MOMISSOURI MESONET.
Apr 24, 5:23 PM CDTTSTM WND DMGTroy, MO*** 1 INJ *** GARAGE ROOF BLOWN COMPLETELY OFF A HOME. GARAGE DOOR WAS EVIDENTLY OPEN AT THE TIME THE BURST OF STRONG WINDS HIT.
Apr 24, 5:23 PM CDTTSTM WND DMGTroy, MOGARAGE ROOF BLOWN COMPLETELY OFF.
Apr 24, 5:25 PM CDTTSTM WND DMG5 S Troy, MOPOWER LINES DOWN ON HIGHWAY U SOUTH OF TROY.
Apr 24, 5:39 PM CDTTSTM WND GST 451 Ssw Dutzow, MO
Apr 24, 5:40 PM CDTTSTM WND GST 43Marthasville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS53 KLSX 242140
SVRLSX
MOC007-071-073-113-139-163-219-242230-
/O.NEW.KLSX.SV.W.0053.140424T2140Z-140424T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
440 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  WESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 530 PM CDT

* AT 438 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LADDONIA TO MINEOLA TO 8 MILES WEST OF HERMANN TO
  BELLE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MONTGOMERY CITY...HERMANN...VANDALIA...OWENSVILLE...NEW HAVEN...
  WARRENTON...WRIGHT CITY...SULLIVAN...TROY...WASHINGTON...UNION...
  ST. CLAIR...BLAND...FARBER...BIG SPRING...NEW FLORENCE...SWISS...
  BUELL...DRAKE AND BELLFLOWER.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE...GRAHAM CAVE STATE
PARK AND MERAMEC STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 200.
INTERSTATE 44 FROM EXIT 225 TO EXIT 240.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3906 9163 3932 9165 3934 9104 3892 9096
      3821 9098 3821 9153 3816 9154 3815 9165
TIME...MOT...LOC 2140Z 271DEG 39KT 3929 9165 3892 9154
          3867 9156 3830 9171

HAIL...<.75IN
WIND...60MPH

$$

BRITT
2 follow-up statements
967 
WWUS53 KLSX 242208
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
508 PM CDT THU APR 24 2014

MOC007-242218-
/O.CAN.KLSX.SV.W.0053.000000T0000Z-140424T2230Z/
AUDRAIN MO-
508 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN AUDRAIN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3834 9165 3898 9139 3932 9144 3934 9104
      3892 9096 3821 9098 3821 9153 3816 9154
      3815 9164
TIME...MOT...LOC 2208Z 271DEG 39KT 3931 9129 3899 9123
          3864 9129 3824 9141

$$

MOC071-073-113-139-163-219-242230-
/O.CON.KLSX.SV.W.0053.000000T0000Z-140424T2230Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-
508 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
MONTGOMERY...WESTERN LINCOLN...GASCONADE AND WESTERN FRANKLIN
COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN
NORTHEAST MISSOURI UNTIL 530 PM CDT...

AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CURRYVILLE TO BELLFLOWER TO 6 MILES SOUTHEAST OF
HERMANN TO 7 MILES SOUTH OF OWENSVILLE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEW HAVEN...WARRENTON...WRIGHT CITY...SULLIVAN...TROY...WASHINGTON...
UNION...ST. CLAIR...GERALD...HAWK POINT...TRELOAR...TRUESDALE...
BEAUFORT...DAVIS...MARTHASVILLE...DUTZOW...OLNEY...ASHLEY...ST.
CLEMENT AND JAPAN.

THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 179 TO EXIT 200.
INTERSTATE 44 FROM EXIT 225 TO EXIT 240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3834 9165 3898 9139 3932 9144 3934 9104
      3892 9096 3821 9098 3821 9153 3816 9154
      3815 9164
TIME...MOT...LOC 2208Z 271DEG 39KT 3931 9129 3899 9123
          3864 9129 3824 9141

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

BRITT
498 
WWUS53 KLSX 242230
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT THU APR 24 2014

MOC071-073-113-139-163-219-242235-
/O.EXP.KLSX.SV.W.0053.000000T0000Z-140424T2230Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-
530 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...MONTGOMERY...WESTERN
LINCOLN...GASCONADE AND WESTERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI WILL
EXPIRE AT 530 PM CDT...

ANOTHER SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PARTS OF 
WARREN...MONTGOMERY...LINCOLN...FRANKLIN AND PIKE COUNTIES UNTIL 6 
PM.  

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3834 9165 3898 9139 3932 9144 3934 9104
      3892 9096 3821 9098 3821 9153 3816 9154
      3815 9164
TIME...MOT...LOC 2225Z 271DEG 39KT 3931 9105 3899 9099
          3864 9105 3824 9118

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:48 PM CDT, 52 minutes earlier.

Area forecast discussion, Apr 24, 3:48 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT Thu Apr 24 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 234 PM CDT Thu Apr 24 2014

(Tonight)

Main focus through tonight will be cold front and associated risk for
showers and thunderstorms. Degree of instability is still a concern and
a source of uncertainty. Dewpoints have really struggled to climb so
far today due to persistent southeasterly surface flow. Winds are expected
to veer to the south/southwest as a subtle warm front lifts north to near
the I-70 corridor by 0000 UTC this evening. This should allow sfc dewpoints
to at least climb into the 50s across the southern half of the area. That
being said...instability is likely to be on the marginal side for severe
thunderstorms...on the order of several hundred J/kg. Wind shear will be
supportive however of organized convection over the southern CWA with
40+ knots of 0-6 km shear just downstream of approaching shortwave trough.
Regardless of the severity of storms tonight...believe widespread showers
and thunderstorms will affect the entire CWA due to very strong forcing for
ascent aloft via DCPVA ahead of vort max and jet coupling. This strong
upper-level support may help overcome the lack of instability and may
lead to more strong/severe storms with damaging straight-line winds being
the primary threat. Frontal timing and associated ending to precipitation
is even more delayed than this time yesterday...with frontal timing just
after 0000 UTC likely along the Mississippi River including the St. Louis
metropolitan area and around 0400 UTC for KSLO/K3LF.

Skies will quickly clear overnight tonight with northwesterly winds gradually
lightening up a bit. Look for lows in the 40s to near 50 degrees across the
area and went with a consensus of guidance for mins tonight.

Gosselin

.LONG TERM:  (Friday through Next Thursday)
Issued at 240 PM CDT Thu Apr 24 2014

With sfc ridge building into the region on Fri, have continued
warm trend aoa MOS thru Sat.

Mdls remain in relatively good agreement regarding the system
approaching the area on Sun into Mon. A lot can change by Sun and
will not focus much on details, but Sun and/or Mon will have a
potential for svr wx. Timing differs among mdl guidance, but GFS
suggests main threat will be Sun, while the ECMWF suggests the
threat continuing into Mon.

For Tues and beyond, large upper low will remain anchored over the
region thru much of the week. Will need to keep an eye on temps
during this time as going forecast may be too cold. While this
period shud be cooler, expect cloud to become bkn during the
morning and into afternoon allowing low topped convection to occur.
For now, will trend near a guidance compromise.

Tilly

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1216 PM CDT Thu Apr 24 2014

Round of pre-frontal precpitation beginning to affect KCOU and
should also affect KUIN with shra/embedded thunder possible.
Ceilings/visibilities may dip down into MVFR category early this
afternoon. Frontal timing a bit slower than earlier
forecast...around 2100 UTC at KCOU...2300 UTC at KUIN...and
0000-0200 UTC at metro TAF sites. More instability as you head
south...but round of thunderstorms expected at terminals with
brief periods of IFR visbys in heavy rain possible. Showers are
expected to linger behind front for a few hours. Winds will shift
to the northwest behind front with brief gusts along/just behind
front from 25-30 knots. Skies will quickly clear out overnight
tonight with winds backing to the west/southwest Friday.

Specifics for KSTL:

Round of pre-frontal is expected to weaken as it heads east toward
terminal so uncertain whether or not some light rain showers will
affect the site. Frontal timing a bit slower than earlier
forecast...around 0100 UTC. More instability as you head
south...but round of thunderstorms expected at terminal with
brief periods of IFR visbys in heavy rain possible. Showers are
expected to linger behind front for a few hours. Winds will shift
to the northwest behind front with brief gusts along/just behind
front from 25-30 knots. Skies will quickly clear out overnight
tonight with winds backing to the west/southwest Friday afternoon.

Gosselin

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     51  78  56  83 / 100   0   5  10
Quincy          46  76  52  78 / 100   0  10  10
Columbia        45  78  53  81 /  80   0  10  30
Jefferson City  47  79  53  82 /  90   0  10  30
Salem           50  76  52  80 /  80   0   5   5
Farmington      49  77  53  81 /  90   0   5  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 3:50 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU APR 24 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 PM CDT THU APR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THE STORMS COULD
BE STRONG TO SEVERE...PRIMARILY ALONG AND SOUTH OF THE I-70
CORRIDOR IN MISSOURI AND ALONG AND SOUTH OF I- 64 IN ILLINOIS. THE
PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WIND IN EXCESS
OF 60 MPH. LARGE HAIL IN EXCESS OF 1 INCH WILL ALSO BE POSSIBLE...
ALTHOUGH LESS OF A THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY ACROSS PARTS OF
CENTRAL MISSOURI. THE CHANCE FOR THUNDERSTORMS CONTINUES SATURDAY
NIGHT ACROSS MUCH OF THE AREA AND THUNDERSTORMS ARE LIKELY ACROSS
THE REGION SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Apr 24, 4:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND GST     4 NNE ASHLAND           38.83N  92.22W
04/24/2014  M63 MPH          BOONE              MO   ASOS

&&

MILLER
Local storm report, Apr 24, 4:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     4 NNE ASHLAND           38.83N  92.22W
04/24/2014  M63 MPH          BOONE              MO   ASOS

&&

CORRECTED EVENT TIME

MILLER
Local storm report, Apr 24, 4:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
422 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     FULTON                  38.85N  91.95W
04/24/2014                   CALLAWAY           MO   LAW ENFORCEMENT

            LARGE SPRUCE TREE BLOWN DOWN.

&&

MILLER
Local storm report, Apr 24, 4:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     NEW BLOOMFIELD          38.72N  92.09W
04/24/2014                   CALLAWAY           MO   TRAINED SPOTTER

            TEN INCH DIAMETER TREE LIMB BLOWN DOWN.

&&

MILLER
Local storm report, Apr 24, 4:31 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     TSTM WND DMG     FULTON                  38.85N  91.95W
04/24/2014                   CALLAWAY           MO   LAW ENFORCEMENT

            LARGE SPRUCE TREE BLOWN DOWN. SHINGLES BLOWN OFF OF
            ROOFS.

&&

CORRECTED REMARKS

MILLER
Local storm report, Apr 24, 4:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     TSTM WND GST     WILLIAMSBURG            38.92N  91.70W
04/24/2014  M50 MPH          CALLAWAY           MO   MESONET

            MISSOURI MESONET.

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 4:06 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Gasconade, Montgomery and 1 more39 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Montgomery, Pike, Ralls, Saint Charles and 1 more42 min
Apr 24, 5:44 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.